advertisement
Question
Posted by: adeeb | 2009-07-19

over active thyriod

I have an over active and have been takig eltroxin 100nmg for over a year. My eyes buldge and feel exhasted all the time is there any way to get my energy levels up.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Adeeb
I am a bit confused. If you have an over active thyroid then your body will be producing too much thyroid hormone and the dr should be treating you to stop the overproduction and you should not be taking Eltroxin. If you have an underactive thyroid then your body won't be producing enough thyroid hormone and this may be why the dr has prescribed Eltroxin for you. You need to go back to the dr and tell him/her that your eyes are bulging and that you feel so exhausted. You need medical treatment right now, so please see the dr ASAP.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement